Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

180 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes a rash on the face after taking Meloxicam?

Answered by
Dr.
Dr. Kampana

General & Family Physician

Practicing since :2011

Answered : 643 Questions

default
Posted on Thu, 2 Mar 2017 in Medicines and Side Effects
Question: My wife took meloxicam 15mg last night for the 1st time. waking up this morning she has a rash on most of her face, and says it feels puffy and hot. it is swollen. she has taken no other meds.
doctor
Answered by Dr. Kampana 25 minutes later
Brief Answer:
Allergic reaction.

Detailed Answer:
Hi,

Thanks for the query.

Your symptoms indicate a hypersensitivity reaction to the drug meloxicam. I would advice you to stop taking the medicine and see the concern doctor for further evaluation and change of drug.

I hope this answered your query.

With regards,
Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication

Recent questions on  Skin rash

doctor1 MD

hi my name is amanda, i recently got diagnosed with depression a few months ago, and i was first on citroplam but that made me have Chronic diaherra.. so i switched to effexor and now its fine but i am getting a wierd skin irratation , like pimple like rash or whatever, also i have really bad costiaptation , i did have that problem when i was younger but i grew out of it . and now its back all of a sudden ? and also i was on effexor 3 or 4 years ago and it didnt do this.. at all 1!!

doctor1 MD

I got bit what i belive a spider on my neck yesterday at 6:30am in the morning, about 1:30pm my face and my chest got red and my bite got swolen. whent to urgrnt care and i aready had some atibiotics so he told me to keep on taking it with benadryl, about 3:15pm my face swold up and my sholder and chest had a rash. whent back to ergent care and they gave me a staroid shot and send me with this meds,methylprednisolone,benadryl and cephalixin and i took some alive for pain. its the next day and all of my left side of my neck is swolling and i have a lot of thobing and my face and neck is red like i had just went tanning my head feels preshure. what would you recomend me to do now?

doctor1 MD

Hello, I am going to see my family doctor tomorrow, and any ideas you may have are welcome. I had a migraine which started on Wednesday and went on through Thursday, including a fever which spiked up and down. Two Frova along with aspirin and acetaminophen is what I took over that timeframe. Even after the headache went, the fever stayed through the end of Friday, so I continued with small doses of acetaminophen and aspirin. Saturday (yesterday) I was without the fever, but very swollen and all my joints hurt. This morning (Sunday) I thought I felt fine. Then I looked in the mirror and discovered that I am covered in a rash from head to toe. Just blotches, not risen. Feels a little scratchy, but the rash isn`t overtly itchy. Any ideas ....

doctor1 MD

My 14 year old son woke up with a red rash on his chest and side. Then it developed on the inside of his arms and later his elbows. The rash itched and burned when the sun would hit it. The next day it was mostly gown but what remained looked like a 5 day old bruise. Each day the rash developed on different parts of his body and go way leaving a bruising spot. The ER doctor had no idea what it could be.

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and is not going away...I had read somewhere in the webmd website that facial rashes are the first sign...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?